Alert archive / Kentucky / Tornado Warnings in 2006

Tornado Warning 30, NWS Louisville, KY

April 2, 2006Jefferson County, Shelby County, Kentucky

NWS Louisville, KY issued this tornado warning at Apr 2, 2006, 10:10 PM EDT for Jefferson County, Shelby County, Kentucky. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2006, 10:10 PM EDT (02:10 UTC)
Expired
Apr 2, 2006, 10:45 PM EDT
In force
35 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

Counties Jefferson County, KY, Shelby County, KY

The radar

The Louisville radar (KLVX), 67 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 10:15 PM EDTTORNADO2 N Shelbyville, KYA NATIONAL WEATHER SERVICE AND EMERGENCY MANAGEMENT SURVEY FOUND F1 TORNADO DAMAGE JUST NORTH OF SHELBYVILLE, KY. WINDS WERE ESTIMATED AT 100 MPH BASED ON NUMEROUS TREES DOWNED. THE PATH LENGTH AND WIDTH OF THE TORNADO WAS 2 MILES AND 150 YARDS, RESPECTIVELY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 6:44 PM EDTTornado WatchSPC7 hr
Apr 2, 9:40 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.2 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2006-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2006-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 253 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1550 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
253 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLMK 030211
TORLMK
KYC111-211-030245-
/O.NEW.KLMK.TO.W.0030.060403T0210Z-060403T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1010 PM EDT SUN APR 2 2006

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  EXTREME EASTERN JEFFERSON COUNTY IN NORTH CENTRAL KENTUCKY         
  NORTHERN SHELBY COUNTY IN NORTH CENTRAL KENTUCKY

* UNTIL 1045 PM EDT

* AT 1007 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES WEST OF
  TODDS POINT...OR ABOUT 14 MILES EAST OF LOUISVILLE...MOVING EAST AT
  50 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  TODDS POINT AND SIMPSONVILLE BY 1015 PM EDT
  CHESTNUT GROVE BY 1020 PM EDT
  CROPPER BY 1035 PM EDT
  BAGDAD BY 1040 PM EDT

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3822 8548 3831 8552 3829 8542 3830 8541
      3830 8534 3833 8528 3833 8514 3834 8511
      3833 8506 3824 8503

$$

13
3 follow-up statements
000 
WWUS53 KLMK 030220
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1019 PM EDT SUN APR 2 2006

KYC111-211-030245-
/O.CON.KLMK.TO.W.0030.000000T0000Z-060403T0245Z/
JEFFERSON KY-SHELBY KY-
1019 PM EDT SUN APR 2 2006

...A TORNADO WARNING CONTINUES UNTIL 1045 PM EDT FOR NORTHERN SHELBY
AND EASTERN JEFFERSON COUNTIES...

AT 1016 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR TODDS POINT AND 
JUST EAST OF ANCHORAGE...OR ABOUT 15 MILES EAST OF 
LOUISVILLE...MOVING EAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  CHESTNUT GROVE BY 1025 PM EDT.
  CROPPER BY 1035 PM EDT.
  BAGDAD BY 1040 PM EDT.

LARGE HAIL AND DAMAGING WINDS HAVE BEEN REPORTED WITH THIS DANGEROUS 
STORM. IN ADDITION...POWER FLASHES HAVE BEEN REPORTED SO THE THREAT 
FOR THE TORNADO CONTINUES.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM EDT MONDAY 
MORNING FOR SOUTH CENTRAL INDIANA AND WESTERN KENTUCKY.

LAT...LON 3822 8548 3831 8552 3829 8542 3830 8541
      3830 8534 3833 8528 3833 8514 3834 8511
      3833 8506 3824 8503

$$

AL
000 
WWUS53 KLMK 030226
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1025 PM EDT SUN APR 2 2006

KYC111-030235-
/O.CAN.KLMK.TO.W.0030.000000T0000Z-060403T0245Z/
JEFFERSON KY-
1025 PM EDT SUN APR 2 2006

...THE TORNADO WARNING FOR JEFFERSON COUNTY IS CANCELLED...

A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM EDT MONDAY 
MORNING FOR SOUTH CENTRAL INDIANA AND WESTERN KENTUCKY.

LAT...LON 3819 8541 3829 8541 3829 8542 3830 8541
      3830 8534 3833 8528 3833 8514 3834 8511
      3833 8506 3824 8503

$$

KYC211-030245-
/O.CON.KLMK.TO.W.0030.000000T0000Z-060403T0245Z/
SHELBY KY-
1025 PM EDT SUN APR 2 2006

...A TORNADO WARNING CONTINUES UNTIL 1045 PM EDT FOR NORTHERN SHELBY
COUNTY...

AT 1020 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR CHESTNUT 
GROVE...OR ABOUT 3 MILES NORTHEAST OF SHELBYVILLE...MOVING EAST AT 
45 MPH.

THE TORNADO WILL BE NEAR...
  BAGDAD AND CROPPER BY 1030 PM EDT.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT MONDAY MORNING FOR
SOUTH CENTRAL INDIANA AND EASTERN KENTUCKY. 

LAT...LON 3819 8541 3829 8541 3829 8542 3830 8541
      3830 8534 3833 8528 3833 8514 3834 8511
      3833 8506 3824 8503

$$

AL
000 
WWUS53 KLMK 030244
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1043 PM EDT SUN APR 2 2006

KYC211-030253-
/O.EXP.KLMK.TO.W.0030.000000T0000Z-060403T0245Z/
SHELBY KY-
1043 PM EDT SUN APR 2 2006

...THE TORNADO WARNING FOR NORTHERN SHELBY COUNTY EXPIRES AT 1045 PM
EDT...

THE STORM THAT PROMPTED THE WARNING HAS EXITED THE COUNTY. HOWEVER 
IF YOU RECEIVED DAMAGE...PLEASE REPORT THAT TO LOCAL LAW 
ENFORCEMENT. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT 
MONDAY MORNING FOR SOUTH CENTRAL INDIANA AND EASTERN KENTUCKY.

LAT...LON 3819 8541 3829 8541 3829 8542 3830 8541
      3830 8534 3833 8528 3833 8514 3834 8511
      3833 8506 3824 8503

$$

AL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Apr 2, 9:45 PM EDT, 25 minutes earlier.

Area forecast discussion, Apr 2, 9:45 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
945 PM EDT SUN APR 2 2006

.EVENING UPDATE:...
WILL UPDATE TO ADD TORNADO WATCH FOR ECENTRL KY.

PREVIOUS DISCUSSION BELOW:

.SHORT TERM (TONIGHT AND MONDAY)...

SCATTERED SHOWERS AND A FEW THUNDERSTORMS DEVELOPING ACROSS PARTS OF
FORECAST AREA AT MID AFTERNOON WITH CONSIDERABLY MORE DEVELOPMENT
ACROSS THE TENNESSEE. EXPECT THESE STORMS TO CONTINUE TO MOVE TO THE
NORTHEAST AND REACH SOUTH CENTRAL KENTUCKY BY LATE AFTERNOON. WARM
FRONT HAS MOVED NORTH ACROSS MOST OF THE AREA AND WILL TRACK NORTH
INTO CENTRAL INDIANA BY LATE AFTERNOON.

COMPLEX FORECAST FOR TONIGHT WITH POTENTIAL FOR SEVERE WEATHER AND
STRONGER STORMS ALONG AND AHEAD OF COLD FRONT. AIR HAS DESTABILIZED
IN THE WARM SECTOR WITH SURFACE BASED LIS -9 ACROSS PARTS OF
MISSOURI AND ARKANSAS. EXPECT TWO SHOTS AT SEVERE WEATHER. FIRST
THIS EVENING AS THE STORMS IN TENNESSEE MOVE NORTHEAST FROM
TENNESSEE. SECOND WILL BE LATER THIS EVENING INTO EARLY OVERNIGHT AS
UNSTABLE AIR FROM MISSOURI WORKS EAST AND COLD FRONT PUSHES INTO
CENTRAL KENTUCKY.

UPPER LEVEL JET WILL MOVE INTO CENTRAL KENTUCKY BY 06Z WITH A
STRONGER JET STREAK BEHIND IT. 40 TO 50 KT WINDS AT 850 MB WILL ALSO
AID IN STRONG WINDS GUSTS AS THUNDERSTORMS DEVELOP INTO LINES
TONIGHT.

ON MONDAY AS THE COLD FRONT MOVES TO THE EAST...WRAP AROUND MOISTURE
WILL KEEP CLOUDS OVER THE AREA. COLDER AIR ALOFT ASSOCIATED WITH
COLD CORE LOW TO OUR NORTH WILL KEEP AIR UNSTABLE ENOUGH FOR
SCATTERED SHOWERS TO DEVELOP...ESPECIALLY ACROSS THE NORTHERN HALF
OF THE FORECAST AREA.

TEMPERATURES WILL NOT RISE MUCH DURING THE DAY MONDAY WITH
READINGS REMAINING NEARLY STEADY THROUGH THE DAY. WILL GO A LITTLE
COOLER THAN GFS MOS BUT BELIEVE NAM MOS IS TOO COOL...ESPECIALLY AT
LEX. WILL GO WITH A BLEND.

SCHOLZ

.LONG TERM (MONDAY NIGHT THROUGH SUNDAY)...

MONDAY NIGHT THROUGH WEDNESDAY...

FAIRLY BENIGN WEATHER PATTERN FOR THIS PERIOD. AN UPPER LEVEL RIDGE
WILL MOVE ACROSS THE OHIO VALLEY IN THE WAKE OF A DEPARTING TROUGH.
AT THE SURFACE COOL HIGH PRESSURE WILL BUILD INTO THE REGION FROM
THE NORTHERN PLAINS. SKIES WILL CLEAR BETWEEN 00Z AND 12Z TUESDAY
AND REMAIN CLEAR UNTIL HIGH CLOUDS INCREASE LATE WEDNESDAY
AFTERNOON. ONLY CONCERN WILL BE TEMPERATURES TUESDAY MORNING. MODEL
GUIDANCE NUMBERS ARE CONSISTENT WITH LOWS IN THE LOWER 30S. THIS
COMBINED WITH DIMINISHING WINDS WILL MAKE FROST A DISTINCT
POSSIBILITY ESPECIALLY ACROSS EAST CENTRAL KENTUCKY AND SOUTHERN
INDIANA.

READINGS WILL REBOUND TUESDAY AFTERNOON AS HIGHS TOP OUT IN THE
UPPER 50S AND LOWER 60S. TEMPERATURES WEDNESDAY WILL BE A FEW
DEGREES WARMER.

WEDNESDAY NIGHT THROUGH SUNDAY...

MID RANGE MODELS ARE HAVING SOME DIFFICULTY RESOLVING THE UPPER
LEVEL PATTERN FOR THIS FORECAST PERIOD. THE MAIN CONCERN WILL BE
ADDITIONAL ENERGY DROPPING INTO THE EASTERN UNITED STATES TROUGH AT
THE BEGINNING OF THE PERIOD AND AN ADDITIONAL TROUGH DEVELOPING OFF
THE WEST COAST. THIS WILL AFFECT THE TIMING AND STRENGTH OF A TROUGH
OVER THE INTERIOR WEST AT 00Z THURSDAY. FOR CONSISTENCY WE WILL USE
THE GFS ENSEMBLE FOR THIS FORECAST. SHOWERS AND SCATTERED
THUNDERSTORMS WILL MOVE INTO THE LOWER OHIO VALLEY THURSDAY AS A
WARM FRONT TRAVELS NORTH THROUGH THE REGION. THUNDERSTORMS WILL
REMAIN POSSIBLE FRIDAY IN THE WARM MOIST AIRMASS AHEAD OF A COLD
FRONT. PRECIPITATION SHOULD END FRIDAY NIGHT. FOR NOW WE WILL KEEP
MOST OF SATURDAY AND SUNDAY DRY.

AS MENTIONED THIS IS A LOW CONFIDENCE FORECAST AND WE MAY NEED TO
ADD PRECIPITATION TO NEXT WEEKENDS FORECAST IF THE EUROPEAN AND
CANADIAN MODELS VERIFY.  --JA

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Apr 2, 3:40 PM EDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
340 PM EDT SUN APR 2 2006

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-030830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
340 PM EDT SUN APR 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS EVENING AND TONIGHT.

A WARM FRONT WILL CONTINUE TO LIFT NORTHWARD ACROSS THE OUTLOOK AREA
THIS AFTERNOON...HELPING GENERATE SCATTERED SHOWERS AND
THUNDERSTORMS.  SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING
HAIL... GUSTY WINDS... DANGEROUS CLOUD TO GROUND LIGHTNING... AND
LOCALLY HEAVY RAINS.

TONIGHT...AS LOW PRESSURE MOVES INTO THE GREAT LAKES REGION...A COLD
FRONT IS FORECAST TO PUSH EASTWARD ACROSS THE LOWER OHIO VALLEY.
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
MISSOURI AND ILLINOIS THIS EVENING ...AND TRAVEL EASTWARD
INTO THE OUTLOOK AREA AHEAD OF THE FRONT...LIKELY FORMING INTO A
SQUALL LINE WITH SEVERE THUNDERSTORMS. BASED ON CURRENT DATA...THE
BEST CHANCES FOR WIDESPREAD SEVERE WEATHER IN THE OUTLOOK AREA ARE
BETWEEN 11 PM AND 4 AM EDT.

THE STORMS TONIGHT WILL LIKELY BE FAST MOVING...WITH DAMAGING WINDS
THE MAIN THREAT...ALONG WITH LARGE HAIL. ISOLATED TORNADOES CANNOT
BE RULED OUT. LOCATIONS WEST OF I-65 HAVE THE BEST CHANCES OF SEVERE
WEATHER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A WEATHER SYSTEM IS FORECAST TO MOVE INTO THE REGION LATE THURSDAY
INTO FRIDAY...BRINGING ANOTHER CHANCE OF THUNDERSTORMS TO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGERS SHOULD MONITOR WEATHER CONDITIONS
THIS EVENING AND TONIGHT. SPOTTER ACTIVATION IS LIKELY...MAINLY
TONIGHT. LISTEN TO NOAA WEATHER RADIO...LOCAL MEDIA... OR VISIT OUR
WEBSITE AT WEATHER.GOV/LOUISVILLE FOR UPDATES AND MORE INFORMATION.

JA

In the hours before

Local storm report, Apr 2, 9:39 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
939 PM EDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     TSTM WND GST     CORYDON                 38.21N 86.13W
04/02/2006  M62 MPH          HARRISON           IN   AMATEUR RADIO

&&

AL
Local storm report, Apr 2, 9:42 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
942 PM EDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     TSTM WND DMG     TELL CITY               37.95N 86.76W
04/02/2006                   PERRY              IN   EMERGENCY MNGR

            TREES...POWER LINES...AND STRUCTURE DAMAGE THOUGHOUT
            COUNTY.

&&

CALLAHAN
Local storm report, Apr 2, 9:53 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
953 PM EDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     CAREFREE                38.24N 86.36W
04/02/2006                   CRAWFORD           IN   TRAINED SPOTTER

            POWER LINES DOWN ACROSS I-64. I-64 CLOSED. SOME INJURIES
            DUE TO POWER LINES ON TRUCK.

&&

CALLAHAN
Local storm report, Apr 2, 9:59 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
959 PM EDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     FUNNEL CLOUD     CLARKSVILLE             38.32N 85.77W
04/02/2006                   CLARK              IN   LAW ENFORCEMENT

            COMING OUT OF ROTATING WALL CLOUD

&&

CALLAHAN
Local storm report, Apr 2, 10:04 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1004 PM EDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     HAIL             2 S LOUISVILLE          38.20N 85.74W
04/02/2006  E0.88 INCH       JEFFERSON          KY   AMATEUR RADIO

            NICKEL SIZE HAIL AND WIND GUSTS TO 60 MPH AT I-65 AND
            OUTER LOOP.

&&

AL
Local storm report, Apr 2, 10:07 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1007 PM EDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 PM     TSTM WND DMG     ANCHORAGE               38.27N 85.54W
04/02/2006                   JEFFERSON          KY   TRAINED SPOTTER

            TREES AND LIMBS DOWN.

&&

CALLAHAN

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 8:47 PM EDTSevere Thunderstorm WarningLMKHancock28 min
Apr 2, 8:58 PM EDTTornado WarningLMKButler, Ohio47 min
Apr 2, 9:02 PM EDTSevere Thunderstorm WarningLMKLogan28 min
Apr 2, 9:12 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade48 min
Apr 2, 9:29 PM EDTTornado WarningLMKGrayson46 min
Apr 2, 9:32 PM EDTSevere Thunderstorm WarningLMKJefferson43 min
Apr 2, 9:43 PM EDTTornado WarningLMKOhio17 min
Apr 2, 9:45 PM EDTSevere Thunderstorm WarningLMKOldham, Trimble45 min
Apr 2, 9:57 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Hardin, Meade33 min
Apr 2, 10:01 PM EDTSevere Thunderstorm WarningLMKOhio14 min
Apr 2, 10:04 PM EDTTornado WarningLMKLogan41 min
Apr 2, 10:06 PM EDTSevere Thunderstorm WarningLMKHenry, Shelby, Spencer24 min
Apr 2, 10:12 PM EDTSevere Thunderstorm WarningLMKButler33 min
Apr 2, 10:25 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Spencer35 min
Apr 2, 10:27 PM EDTSevere Thunderstorm WarningLMKFranklin33 min
Apr 2, 10:28 PM EDTSevere Thunderstorm WarningLMKCasey21 min
Apr 2, 10:39 PM EDTSevere Thunderstorm WarningLMKLincoln36 min
Apr 2, 10:41 PM EDTSevere Thunderstorm WarningLMKScott, Woodford34 min
Apr 2, 10:44 PM EDTTornado WarningLMKLogan16 min
Apr 2, 10:49 PM EDTSevere Thunderstorm WarningLMKAnderson26 min
Apr 2, 10:53 PM EDTSevere Thunderstorm WarningLMKButler37 min
Apr 2, 10:53 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas37 min
Apr 2, 10:56 PM EDTSevere Thunderstorm WarningLMKGreen, Hart, Taylor34 min
Apr 2, 10:58 PM EDTSevere Thunderstorm WarningLMKFayette32 min
Apr 2, 10:58 PM EDTTornado WarningLMKLogan31 min
Apr 2, 11:07 PM EDTTornado WarningLMKGreen, Taylor23 min
Apr 2, 11:11 PM EDTSevere Thunderstorm WarningLMKMarion20 min
Apr 2, 11:17 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe43 min
Apr 2, 11:19 PM EDTSevere Thunderstorm WarningLMKCasey26 min
Apr 2, 11:21 PM EDTTornado WarningLMKWarren24 min
Apr 2, 11:32 PM EDTSevere Thunderstorm WarningLMKLincoln28 min
Apr 3, 1:32 AM EDTSevere Thunderstorm WarningLMKWarren13 min

Nearby

Tornado Warnings in Kentucky, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.